# SDR MALA954363

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520057103
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN CKB, THE LEFT ELEVATOR INBOARD TRAILING EDGE SKIN CRACKED AND RIVETS PULLED THROUGH.  ALSO, THE SPAR WS FOUND TO BE DAMAGED FROM LOOSE RIVETS.  REPAIRS WERE COMPLETED BY REPLACING THE TRAILING EDGE SKIN, RIBS AND DOUBLERS, AND BY SPLICING THE SPAR IAW DEHAVILLAND RD8-55-232 DATED 28 FEB 95.  (W)
